# SDR AWXA200300871

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,048 hours, 11,413 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT IAD EN ROUTE FOR PHX RECEIVED DOOR WARNING INDICATION LT OVERWING EXIT, REJECTED TAKEOFF AT 79 KTS.  MAINTENANCE FOUND THE COVER OVER THE LT OVERWING EMERGENCY EXIT LOOSE AND WEDGED IN DOOR, RESECURED COVER AND WARNING INDICATION EXTINGUISHED.
